Open Journal of Statistics

Vol.4 No.8(2014), Paper ID 49945, 10 pages

DOI:10.4236/ojs.2014.48058

 

Modified Maximum Likelihood Estimation in Autoregressive Processes with Generalized Exponential Innovations

 

Bernardo Lagos-Álvarez, Guillermo Ferreira, Emilio Porcu

 

Department of Statistics, Universidad de Concepción, Concepción, Chile
Department of Statistics, Universidad de Concepción, Concepción, Chile
Department of Mathematics, University Federico Santa María, Valparaíso, Chile

 

Copyright © 2014 Bernardo Lagos-Álvarez, Guillermo Ferreira, Emilio Porcu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lagos-Álvarez, B. , Ferreira, G. and Porcu, E. (2014) Modified Maximum Likelihood Estimation in Autoregressive Processes with Generalized Exponential Innovations. Open Journal of Statistics, 4, 620-629. doi: 10.4236/ojs.2014.48058.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.